# SDR UIEA2019041983910

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,150 hours, 18,442 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG "WXR SYS". ( PERFORMED OPS CHECK OF WXR SYSTEM IAW B767 AMM 34-43-00. NO FAULTS FOUND AT THIS TIME.  )
